University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Attractors of reaction-diffusion systems in unbounded domains and their spatial complexity

Zelik, SV (2003) Attractors of reaction-diffusion systems in unbounded domains and their spatial complexity COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 56 (5). pp. 584-637.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Zelik, SVs.zelik@surrey.ac.ukUNSPECIFIED
Date : 1 May 2003
Identification Number : https://doi.org/10.1002/cpa.10068
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Mathematics, MATHEMATICS, MATHEMATICS, APPLIED, GINZBURG-LANDAU EQUATION, EPSILON-ENTROPY, EVOLUTION-EQUATIONS, HYPERBOLIC EQUATION, GLOBAL ATTRACTOR, R-N, EXISTENCE, DIMENSION, BOUNDS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:53
Last Modified : 17 May 2017 14:59
URI: http://epubs.surrey.ac.uk/id/eprint/833089

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800